IJPAM: Volume 67, No. 4 (2011)

THE FOURIER TRANSFORM OF THE MULTIDIMENTIONAL
GENERALIZED GAUSSIAN DISTRIBUTION

F. Dubeau$^1$, S. El Mashoubi$^2$
$^{1,2}$Department of Mathematics
University of Sherbrooke
2500, Boul. Université, Sherbrooke (QC), J1K 2R1, CANADA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract. We present expressions for the generalized Gaussian distribution in $n$ dimensions and compute their Fourier transforms. We obtain expressions in terms of Bessel functions and Maclaurin series.

Received: January 24, 2011

AMS Subject Classification: 42A16, 41A58

Key Words and Phrases: generalized Gaussian distribution, Fourier transform, characteristic function, Bessel function, Maclaurin series

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 4